中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 51-60 of 173)

Items/Page:    Sort:
detecting double jpeg compression with the same quantization matrix [期刊论文]
IEEE TRANSACTIONS ON INFORMATION FORENSICS AND SECURITY, 2010-01-01, 卷号: 5, 期号: 4, 页码: 848-856
Huang Fangjun; Huang Jiwu; Shi Yun Qing
  |  
 
Dembowski-Ostrom型完全非线性函数构造的线性码权分布 [期刊论文]
应用科学学报, 2010-01-01, 卷号: 28, 期号: 5, 页码: 441-446
李平; 李超; 周悦
  |  
 
distribution properties of compressing sequences derived from primitive sequences over z/(p(e)) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010-01-01, 卷号: 56, 期号: 1, 页码: 555-563
Zheng Qun-Xiong; Qi Wen-Feng
  |  
 
differential geometry images: remeshing and morphing with local shape preservation [期刊论文]
VISUAL COMPUTER, 2010-01-01, 卷号: 26, 期号: 1, 页码: 51-62
Meng Weiliang; Sheng Bin; Lv Weiwei; Sun Hanqiu; Wu Enhua

 
ambient data collection with wireless sensor networks [期刊论文]
EURASIP JOURNAL ON WIRELESS COMMUNICATIONS AND NETWORKING, 2010-01-01, 卷号: 2010, 期号: 1, 页码: -
Wang Feng; Liu Jiangchuan; Sun Limin
  |  
 
cooperative cache consistency maintenance for pervasive internet access [期刊论文]
WIRELESS COMMUNICATIONS & MOBILE COMPUTING, 2010-01-01, 卷号: 10, 期号: 3, 页码: 436-450
Huang Yu; Cao Jiannong; Jin Beihong; Tao Xianping; Lu Jian
  |  
 
a gpu-based matting laplacian solver for high resolution image matting [期刊论文]
VISUAL COMPUTER, 2010-01-01, 卷号: 26, 期号: 40702, 页码: 943-950
Huang Mengcheng; Liu Fang; Wu Enhua
  |  
 
mobile scheduling for spatiotemporal detection in wireless sensor networks [期刊论文]
IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS, 2010-01-01, 卷号: 21, 期号: 12, 页码: 1851-1866
Xing Guoliang; Wang Jianping; Yuan Zhaohui; Tan Rui; Sun Limin; Huang Qingfeng; Jia Xiaohua; So Hing Cheung
  |  
 
a high-accuracy nonintrusive networking testbed for wireless sensor networks [期刊论文]
EURASIP JOURNAL ON WIRELESS COMMUNICATIONS AND NETWORKING, 2010-01-01, 卷号: 2010, 期号: 1, 页码: -
Wei Huangfu; Sun Limin; Liu Jiangchuan
  |  
 
a heuristic approach to positive root isolation for multiple power sums [期刊论文]
JOURNAL OF UNIVERSAL COMPUTER SCIENCE, 2010-01-01, 卷号: 16, 期号: 14, 页码: 1912-1926
Xu Ming; Mu Chuandong; Zeng Zhenbing; Li Zhi-bin
  |  
 

previous 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 next

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace